Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

7 months on Minoxidil and shedding for over 3 months. is it possible?

Discussion in 'Women's General Hair Loss Discussions' started by Peti, Aug 30, 2012.

  1. Peti

    Peti Guest

    Hi,

    I suffer hair loss for about 10 years (im 29 years old)

    [my hair falling off entire of my head especially sides, 70% of my hair was fell out
    my hair analysis said that calcium level is too high, and magnecium and copper is a bit high and the rest of mineral level is low
    which means im too much stressful have chronic fatigue and ive read that too much calcium in hair can cause hair loss. so i guess i have CTE -chronic telogen effluvium]

    im on minoxidil for 7 month.

    the 1st month i suffered some initial shedding for 5 weeks.

    and than hair falling stopped.


    and about the 4th month, shedding started again,

    the shedding is for almost 4 months (3 and half) now


    im so exhausted but won't give up using monoxidil because this is the only way i can do.

    and i recently take multi vitamin, selenium (300%), vitamin E (360%), vitamin D(500%), potassium(30%) ..

    is anyone here suffer shedding for long time ?

    what should I do ?

    please advice!
     
  2. wgj2012

    wgj2012 Guest

    are you taking the rogaine foam? i am on this also having shedding the past few weeks. i called rogaine and they actually told me this is not a common side effect and that i should stop taking the product!
     

Share This Page